advertisement
Question
Posted by: bob | 2009/02/24

Could Nuzak have 'anti-booze' type effects?

Hi. 40 year old male. 77kg fit and healthy. Been on Nuzak for 25 days, noticeable difference ! Feeling good. Last 2 occasions that I have had between 5 and 8 beers I felt terrible for the whole of the following day. Could the meds have an anti-booze type effect, never tried anti-booze but have heard of it ?

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Dear Bob
Nuzak is not a anti-booze but you should please not use alcohol with it as it can cause suppression of the nervous system.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement